# SDR ASAA2024111854541

- Difficulty date: November 18, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 39,942 hours, 12,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION PANEL HAS CORROSION FROM FWD BULKHEAD TO 727E. GROUNDED - YES. REMOVED CORR. FROM AFT CARGO L/H TRANSITION PNL FROM FWD BULKHEAD TO STA 727E I.A.W B737-900 SRM 53-00-53. ORIG. THICKNESS .040 I.A.W B737-900 SRM 53-60-53 MAT. LOSSED .010 REMAINING THICKNESS .030 FOUND TO BE OUT OF LIMITS I.A.W B737-900 SRM 53-00-53. TOOL#T8224U AND T8224FF DUE 27/MAR/25. REMOVED AND REPLACED WITH NEW TRANSITION PNL FROM FWD BULKHEAD TO STA. 727E I.A.W B737-900 SRM 53-00-53. ALODINE NEW TRANSITION PNL AND SPLICES I.A.W B737-900 SRM 53-00-53. LOCATED, DRILLED, COUNTERSINKED AND DEBURED NEW TRANSITION PNL AND SPLICES I.A.W B737-900 SRM 53-00-53. PRIMED NEW TRANSITION PNL AND SPLICES I.A.W B737-900 SRM 53-00-53.
